Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

Corrigenda


Journal: Math. Comp. 16 (1962), 262-263
Original Article: Math. Comp. 15 (1961), 299-318.
Original Article: Math. Comp. 15 (1961), 293-295.
Original Article: Math. Comp. 14 (1960), 266-270.
Full-text PDF Free Access


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-62-99199-8
PII: S 0025-5718(62)99199-8
Article copyright: © Copyright 1962 American Mathematical Society